MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE
Catalog Number 0450000000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that despite set pressure being met, the flow continues causing swelling in the joint.
 
Additional Manufacturer Narrative
Alleged failure: despite set pressure being met that flow continues causing swelling in the joint.5.6 cutter cannula and 5.8 standard cannula dual stopcock was used.Customer primarily uses dynamic hardware mode and patient use tubing.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be failed pressure sensor on the inflow assembly.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23883510
Report Number0002936485-2025-01015
Device Sequence Number4707010
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public07613327058048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown